FROM OUR EXPERTS
Full Question: Symptoms: Without warning my vision will start going black from the outside in. My limbs (arms and legs) will get weak and I have to sit down or lay down, I have to close my eyes tight, I can hear everything and everyone around me but I can't answer anyone. I can answer in my head, the words are there, but I can't say them out of my mouth. I can't use my arms or hands or legs until it's over. The vision will slowly start to come back and be blurry and then I will be dizzy. Sometimes I will get a migraine on the right side of my head, sometimes not. The vision will stay blurry and the dizziness will stay (until I take a meclizine). This will last anywhere from 4 minutes to 28 minutes. Then I will sleep because I am so exhausted from the "incident". Another type of migraine that I get - or I have been told they are migraines is this: Symptom: My left eye will ptsosis, without warning it will just start to close. My vision will become blurry in t...
The woman was tiny, probably 4’11” and all of 90 pounds or so. She looked to be about 70 years-old and had a pleasant face and a warm smile. She sized me up quickly, looked me square in the eye and said, “I’ll hold the door for you... it’s very heavy.” I smiled back and thanked her as I stepped up the short curb, leaning on my cane for support. As I entered the drug store, I looked back at her just to confirm that she was real. She was. I watched her walk briskly toward her car. It was one of those bittersweet moments in time when you realize, through a miniscule event, that life doesn’t always turn out as you envisioned. In my case, it was multiple sclerosis that changed not only the way I feel, but the way I am perceived by others. Most definitely bittersweet. The bitter? Well, I wouldn’t say I’m bitter. Not by a long shot. But I never would have imagined that at 48 years-old, I would appear to need assistance from a 70 year-old! ...
Weakness is a lack of physical strength. Being weak may affect your balance and your ability to move around. You may feel you have to make more of an effort than usual to move your arms or legs. If you're feeling weak, you may find it harder to do your daily activities.
If you're weak, you also may feel tired and have:
trouble standing or sitting
loss of appetite
shortness of breath
Weakness can be caused by the following breast cancer treatments:
Arimidex (chemical name: anastrozole)
Aromasin (chemical name: exemestane)
Femara (chemical name: letrozole)
Evista (chemical name: raloxifene)
Fareston (chemical name: toremifene)
Faslodex (chemical name: fulvestrant)
Avastin (chemical name: bevacizumab)
Herceptin (chemical name: trastuzumab)
Tykerb (chemical name: lapatanib)
ovarian shutdown with Lupron (chemical name: leuprolide)
Weakness also can be caused by some pain medications, a...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.